# SDR UIEA2012090700390

- Difficulty date: August 30, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,082 hours, 8,478 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAB ROLLER PLATES REPLACEMENT, SEVERAL FASTENER HOLES OF THE NOSE SKIN ARE FOUND LARGER THAN THAT CALLED OUT IN ATTACHED SB 747-57-2320, FIG 53.  ALUMINUM FREEZE PLUGS INSTALLED AND FASTENERS INSTALLED IN OVERSIZED HOLE LOCATIONS IAW RS  NR-57-55-37435, REV A.
